# SDR ASAA2022111140758

- Difficulty date: November 11, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 30,260 hours, 9,463 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 457311382
- Part serial: DK768593
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 30,260 hours, 9,463 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PERFORMED IDLE RUN LEAK CHECK ON #2 ENGINE PER B737-900 AMM 71-00-00, SHUT DOWN ENGINE AND OPENED FAN COWLS PER AMM 71-11-02. PERFORMED ENGINE VENTS AND DRAINS INSPECTION PER AMM 71-71-00, FOUND FUEL HEATER-SERVO LEAKING ON TOP CAP. V. BALABAT # 44360.  GROUNDED - YES. REMOVED AND REPLACED SERVO FUEL HEATER ON #2 ENGINE REF B737-900 AMM 73-11-07. OPERATIONAL AND LEAK CHECK GOOD. SYSTEM GROUND VERIFICATION SUCCESSFUL.
